A Jensenian approach to mobilities. / Cook, Simon.

In: Journal of Transport Geography, Vol. 52, 04.2016, p. 159-161.

Research output: Contribution to journalBook/Film/Article review

Published

Documents

Original languageEnglish
Pages (from-to)159-161
Number of pages3
JournalJournal of Transport Geography
Volume52
Early online date4 Apr 2016
DOIs
Publication statusPublished - Apr 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33010995